# SDR 97ZZZX1670

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67960
- Make and model: Bell 206B
- Aircraft serial: 5232
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Screen
- Part number: 206040076009
- Condition: Unbonded
- Location: Xmsn Sump
- Part time: 598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SUMP INBOARD SLEEVE UNBONDED FROM SCREEN ASSY, 2 EACH REPLACED IN LAST 4 MONTHS FOR SAME REASON.
